I recently had Juvederm injected into my lips and the nasal folds of my face. The initial reaction was pain and bruising on my lips. About 4 weeks later I started developing SEVERE chapped lips, both lower and upper lips. The nasal folds had no adverse reaction whatsoever.I went back to the aesthetician who had injected me and she was at a loss as to why I was having this reaction - insisting that it is impossible for anyone to be allergic to the Hyaluronic Acid.She recommended that I apply a 1# cortisone cream and take Advil to reduce the swelling. My lips seemed to improve after that, but within another 10 days, the lips became severely chapped again and seem to be getting progressively worse. Both lips are painful and peeling along the edges; the lips feel "tight" and inflexible; as if they will crack if I smile (however, the lips are soft and pliable to the touch).i cannot be out I the sun at all; as the lips have an immediate reaction. I have tried EVERYTHING; lip balms, chap sticks, sunscreens, etc. Nothing is working.Any suggestions/ideas would be appreciated.